Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Abstract symmetric boundary conditions


Author: J. W. Calkin
Journal: Trans. Amer. Math. Soc. 45 (1939), 369-442
MSC: Primary 47B25; Secondary 47A20, 47A65, 47A99
MathSciNet review: 1501997
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B25, 47A20, 47A65, 47A99

Retrieve articles in all journals with MSC: 47B25, 47A20, 47A65, 47A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1939-1501997-7
PII: S 0002-9947(1939)1501997-7
Article copyright: © Copyright 1939 American Mathematical Society